Can over weight would be problem for not conceiving but my cycles are proper as well as ovulation please help me Dr have gained weight after starting pregancy treatment
Like the answers? Chat privately with the doctor of your choice
Well.. It's common that you do gain weight after taking those tablets....you need not worry about it...please follow the instructions as said by your obstetrician... am sure you will conceive soon....take care...all the best...thank you
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.